# SDR DALA2019050302804

- Difficulty date: May 2, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 70,872 hours, 51,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CRUISING AT FL 320 FLOW LIGHT CAME ON. OUTFLOW VALVE FULLY CLOSED. DESCENDED NORMALLY. FLOW LIGHT EXTINGUISHED AT APPROXIMATELY FL240. TIGHTEN FITTING FOR RT PILOT PRESSURE REGULAR SENSE LINE. REPLACED SEALS FOR UNION LT PRESSURE REGULATOR VALVE TO HEAT EXCHANGER PREFOMED DUAL PACK CONFIDENCE CHECK PER AMDS 2132-1002. BOTH PACKS FAILED. REPLACED RT PACK COLENSSE SOCK. FOUND LT LEAK EXCHANGER SPRAY NUZZLE DAMAGE REQUIRES REPLACEMENT. INSPECTED SPRAY NOZZLE ON LT HEAT EXCHANGER FOUND NO DAMAGE OPS CHECK PASSED REPLACEMENT NOT REQUIRED. INSPECTED PACKS FOR STUCK TURBINES BOTH PACK CHECK GOOD. ALL DUCTS NO LEAKS FOUND PERFORMED PACK CONFIDENCE CHECK FOUND MID CARGO MASSIVE LEAK AT BEAM OF DOOR AND DOOR IS CRACKED, REMOVED DOOR. INSTALLED MID CARGO DOOR PER AMM 52-31 PERFORMED PHEU. HELTH CHECK PER 2120-2277, 2120-2258 AND DUEL PACK T/S HOC PER 2132-1002 ALL LEAK AND OPS CHECKS ARE WITH IN LIMITS. PERFORMED ALL NO GO ODI PREVENTION NOTIFIED MCC. SDR REPORTED DUE TO MID CARGO DOOR BEING CRACKED CAUSING PRESSURIZATION LOSS. (LP5423322)
